Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Yes. Rashes are normal since your skin is dry. When I had a really bad rash I used CeraVe Cream (you can get it at Walgreen's) after a week of applying it twice a day it cleared up.

Share this post


Link to post
Share on other sites

this is accutane-induced eczema. wikipedia it. 99% chance it wont spread; and if you moisturize well there's a great chance it will go away.

mine comes and goes as i moisturize less and more, respectively.

Share this post


Link to post
Share on other sites

I just posted the exact same thing a couple days ago. I have been on 40 mg for a month also. My doctor told me this is common and just to keep moisturzing repeatedly. She said it will get better but will most likely not go away until I am done with my accutane treatment.

Share this post


Link to post
Share on other sites
yeahh i just started getting lil rashes on my hands, i'm on my 16th day of 60mg Sotret. glad to hear its not just me. id rather my hands have pimples then my face anyday of the week!!

Share this post


Link to post
Share on other sites

Yeah its normal.... ine also comes and goes. I actually have it right now. The derm gave me a cream that stops it.... I just don't use it consistently cause it comes and goes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×